# SDR AALA201903049026

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 60,208 hours, 22,644 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Failed
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JUMPSEAT AT THE R4 DOOR, FLASHLIGHT LED STOPPED FLASHING.  MAINTENANCE REPLACED BATTERY,  PERFORMED SATISFACTORY OPERATIONAL CHECK.
